Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 176, NWS Atlanta, GA

June 4, 2023Catoosa County, Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 4, 2023, 7:10 PM EDT for Catoosa County, Dade County, Walker County, Georgia. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2023, 7:10 PM EDT (23:10 UTC)
Expired
Jun 4, 2023, 7:42 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Catoosa County, GA, Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:14 PM EDTTSTM WND DMG1 Wnw Boynton, GATree in roadway.
Jun 4, 7:17 PM EDTTSTM WND DMGBeaumont, GATree in roadway.
Jun 4, 7:20 PM EDTTSTM WND DMG2 Wsw Blue Spring, GATree in roadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WUUS52 KFFC 042310
SVRFFC
GAC047-083-295-050000-
/O.NEW.KFFC.SV.W.0176.230604T2310Z-230605T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
710 PM EDT Sun Jun 4 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Catoosa County in northwestern Georgia...
  Walker County in northwestern Georgia...
  Northern Dade County in northwestern Georgia...

* Until 800 PM EDT.

* At 709 PM EDT, a severe thunderstorm was located over Wood 
  Station, or near Ringgold. Another strong to servere storm was 
  located just west of Fairview. The storms were  moving southwest 
  at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
  La Fayette, Chattanooga Valley, Naomi, Noble, Wood Station, Blue
  Spring, Wildwood, Fairview, Linwood, Boynton, Beaumont, Chattanooga
  Valley, New England, Cloudland Canyon State Park and Cooper
  Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3498 8523 3483 8509 3481 8511 3482 8513
      3477 8514 3472 8517 3472 8514 3459 8521
      3463 8540 3485 8556 3498 8540
TIME...MOT...LOC 2309Z 048DEG 9KT 3482 8516 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
001 
WWUS52 KFFC 042325
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Sun Jun 4 2023

GAC047-083-295-050000-
/O.CON.KFFC.SV.W.0176.000000T0000Z-230605T0000Z/
Catoosa GA-Walker GA-Dade GA-
725 PM EDT Sun Jun 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN CATOOSA...WALKER AND NORTHERN DADE COUNTIES...

At 724 PM EDT, a severe thunderstorm was located near Fairview, or 9 
miles south-southwest of Chattanooga, moving southwest at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
La Fayette, Chattanooga Valley, Naomi, Noble, Wood Station, Blue
Spring, Wildwood, Fairview, Linwood, Beaumont, Chattanooga  Valley,
New England, Cloudland Canyon State Park, Cooper Heights and Rock
Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3498 8527 3487 8521 3482 8513 3477 8514
      3472 8517 3472 8514 3459 8521 3463 8540
      3485 8556 3498 8540
TIME...MOT...LOC 2324Z 047DEG 7KT 3494 8532 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
607 
WWUS52 KFFC 042342
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Sun Jun 4 2023

GAC047-083-295-042351-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-230605T0000Z/
Catoosa GA-Walker GA-Dade GA-
742 PM EDT Sun Jun 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CATOOSA...WALKER
AND NORTHERN DADE COUNTIES IS CANCELLED...
    
The severe thunderstorms which prompted the warning have weakened.
Therefore, the warning has been cancelled. However small hail, gusty 
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 3498 8527 3487 8521 3482 8513 3477 8514
      3472 8517 3472 8514 3459 8521 3463 8540
      3485 8556 3498 8540
TIME...MOT...LOC 2337Z 048DEG 9KT 3491 8536 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:51 PM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 4, 3:51 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
351 PM EDT Sun Jun 4 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 331 PM EDT Sun Jun 4 2023

Active showers and thunderstorms firing this afternoon over north
and western Georgia will continue into tonight as lobe of mid-
level cyclonic vorticity shifts southwest from the Tennessee
Valley into Alabama. Morning showers kept instability low over
the Atlanta-area, but sufficient forcing combined with diurnal
heating to get a few strong storms firing over mostly the
northeast Georgia mountains. PoPs continue to be highest north and
west of the I-85 corridor, with gradient towards lower/no chances
south and east. Storms have the potential to organize into
clusters, with strong to severe storms capable of producing
damaging winds. A Marginal Risk of severe storms remains for north
Georgia.

Little change is expected with the overall mid- to upper-level
pattern through the Short Term with the cutoff low over New
England/Canadian Maritimes, however, models are less enthusiastic
about dry air into the region as a result. Dew points through
Monday are a degree or two higher than previous runs, generally
settling into the upper 50s and low 60s. High temperatures will be
in the mid to upper 80s Monday afternoon, and diurnal isolated to
scattered showers and thunderstorms will be possible over north
Georgia where better moisture is present.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 331 PM EDT Sun Jun 4 2023

Overall weather pattern persists through the Long Term with large
closed low over the Canadian Maritimes flinging waves of moisture
into the Southeast region. Activity will largely be diurnal
through Thursday when more substantial disturbance pushes through
and clears the state by Friday. Temperatures will be seasonally
warm, with the southern CWA rising into the low 90s by Tuesday. In
the wake of the late-week system, cooler and drier conditions are
expected into the weekend.

31

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Sun Jun 4 2023

Largely VFR expected through the period, except for brief MVFR
in/near -RA. Light precip over ATL-area TAF sites should inhibit
TS development this afternoon. At some TAF sites, have shortened
TEMPO to 19-21Z, but at KATL, have removed it entirely. NE-E winds
today will shift to the SE after 08Z, and then to the SW after
16-18Z. Speeds will be 10kt or less. Precip potential for Monday
is too low to even include in a PROB30 at this time. SCT CU will
develop mid morning.

//ATL Confidence...18Z Update...
Medium confidence on lower TS potential this afternoon/evening.
High confidence on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  87  65  90 /  10  20  20  30
Atlanta         64  86  67  88 /  20  20  10  30
Blairsville     58  81  59  84 /  30  30  20  30
Cartersville    61  88  64  89 /  30  20  20  30
Columbus        64  89  66  91 /  20  10  10  30
Gainesville     61  85  66  89 /  20  30  20  30
Macon           61  89  67  92 /  10  10  10  30
Rome            62  88  65  90 /  40  20  20  30
Peachtree City  61  87  65  89 /  20  10  10  30
Vidalia         62  87  66  92 /  10  10   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...31
LONG TERM....31
AVIATION...31
Hazardous weather outlook, Jun 4, 5:32 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Sun Jun 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
532 PM EDT Sun Jun 4 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms will continue to develop this
afternoon/evening. The primary threats with any storms will be
brief gusty winds, heavy rain, and cloud to ground lightning. An
isolated severe storm is possible, with damaging winds being the
main concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

Isolated to scattered mainly afternoon and evening thunderstorms
are possible each day, through Thursday. A few better organized
storms will be capable of producing strong winds, heavy rain and
frequent cloud to ground lightning. Widespread severe weather is
not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 4, 7:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Sun Jun 4 2023

GAZ058-042330-
Butts GA-
700 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of central Butts County
through 730 PM EDT...

At 700 PM EDT, a strong thunderstorm was over Jackson, moving
southwest at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jackson, Jenkinsburg and McKibben.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3330 8407 3332 8407 3331 8406 3334 8403
      3335 8403 3337 8400 3330 8390 3323 8404
      3328 8410 3329 8409 3330 8410
TIME...MOT...LOC 2300Z 040DEG 15KT 3330 8399

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 7:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Sun Jun 4 2023

GAZ090-091-042330-
Chattahoochee GA-Marion GA-
702 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of west central Marion
and southeastern Chattahoochee Counties through 730 PM EDT...

At 701 PM EDT, a strong thunderstorm was near Eelbeck/East Fort
Moore, or 9 miles northwest of Buena Vista, moving southwest at 15
mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cusseta, Christopher, Jamestown/South Fort Moore and Manta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3246 8463 3240 8457 3225 8466 3227 8487
      3238 8482
TIME...MOT...LOC 2301Z 054DEG 12KT 3239 8465

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 4, 7:03 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Sun Jun 4 2023

GAZ032-033-045-042330-
North Fulton GA-Cobb GA-DeKalb GA-
703 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northwestern DeKalb,
southeastern Cobb and central Fulton Counties through 730 PM EDT...

At 703 PM EDT, a strong thunderstorm was over Brookhaven, or near
Decatur, moving west at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Decatur, Sandy Springs, Smyrna, Dunwoody, Chamblee,
Doraville, Clarkston, Stone Mountain, Avondale Estates, Pine Lake,
Tucker, Belvedere Park, North Decatur, North Atlanta, North Druid
Hills, Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee and Druid
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3397 8429 3392 8426 3391 8425 3379 8416
      3367 8433 3384 8453
TIME...MOT...LOC 2303Z 067DEG 32KT 3386 8434

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 7:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Sun Jun 4 2023

GAZ079-080-091-042330-
Taylor GA-Marion GA-Talbot GA-
705 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of north central
Marion, southern Talbot and northwestern Taylor Counties through 730
PM EDT...

At 705 PM EDT, a strong thunderstorm was over Howard, or 9 miles
northwest of Butler, moving west at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler, Talbotton, Junction City, Geneva, Juniper, Baldwinville,
Baughville, Olive Branch, Po Biddy Crossroads, Howard, Marion
Estates, Prattsburg and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3272 8431 3255 8425 3249 8459 3269 8469
TIME...MOT...LOC 2305Z 079DEG 26KT 3262 8438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 4, 7:09 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
709 PM EDT Sun Jun 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     Hail             2 W Jackson             33.29N 84.01W
06/04/2023  E0.75 inch       Butts              GA   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, Jun 4, 7:10 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
710 PM EDT Sun Jun 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     Hail             2 W Jackson             33.29N 84.01W
06/04/2023  E0.75 inch       Butts              GA   Public

            Report from mPING: Dime (0.75 in.).

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:15 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 4, 3:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 4, 3:08 PM EDTSpecial Weather StatementFFCUnion37 min
Jun 4, 3:13 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 4, 3:19 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 4, 3:31 PM EDTSpecial Weather StatementFFCGilmer29 min
Jun 4, 3:39 PM EDTSpecial Weather StatementFFCHarris36 min
Jun 4, 3:46 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 4, 4:00 PM EDTSpecial Weather StatementFFCFannin30 min
Jun 4, 4:02 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 4, 4:16 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 4, 4:29 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 4, 4:38 PM EDTSpecial Weather StatementFFCPickens37 min
Jun 4, 4:57 PM EDTSpecial Weather StatementFFCDawson33 min
Jun 4, 5:03 PM EDTSpecial Weather StatementFFCLumpkin27 min
Jun 4, 5:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jun 4, 5:32 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Pickens28 min
Jun 4, 5:44 PM EDTSpecial Weather StatementFFCBartow31 min
Jun 4, 6:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Jun 4, 6:02 PM EDTSpecial Weather StatementFFCWhitfield28 min
Jun 4, 6:14 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 4, 6:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 4, 6:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 4, 6:20 PM EDTSpecial Weather StatementFFCMonroe25 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningFFCButts, Jasper50 min
Jun 4, 6:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 4, 6:28 PM EDTSpecial Weather StatementFFCCatoosa32 min
Jun 4, 6:31 PM EDTSpecial Weather StatementFFCTaylor29 min
Jun 4, 6:35 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jun 4, 6:38 PM EDTSpecial Weather StatementFFCCobb37 min
Jun 4, 6:38 PM EDTSpecial Weather StatementFFCFloyd37 min
Jun 4, 6:47 PM EDTSpecial Weather StatementFFCLamar28 min
Jun 4, 6:48 PM EDTSpecial Weather StatementFFCCobb27 min
Jun 4, 6:53 PM EDTSpecial Weather StatementFFCCatoosa, Walker37 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe32 min
Jun 4, 6:58 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jun 4, 7:00 PM EDTSpecial Weather StatementFFCButts30 min
Jun 4, 7:02 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Jun 4, 7:03 PM EDTSpecial Weather StatementFFCDeKalb, Fulton27 min
Jun 4, 7:05 PM EDTSpecial Weather StatementFFCTalbot25 min
Jun 4, 7:11 PM EDTSpecial Weather StatementFFCCobb, Fulton, Paulding34 min
Jun 4, 7:13 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 4, 7:15 PM EDTSpecial Weather StatementFFCPolk30 min
Jun 4, 7:37 PM EDTSpecial Weather StatementFFCPolk23 min
Jun 4, 7:40 PM EDTSpecial Weather StatementFFCDade, Walker35 min
Jun 4, 7:53 PM EDTSpecial Weather StatementFFCSchley37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.